# SDR MVH0064196

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 41800468106
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER UNIT, SN 170,  LANE 1 COMPARATOR INOPERABLE.  WILL NOT HOLD ROLL, LANE 1.
